MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a couple of weeks after an initial surgery the clavicle plate broke over the oblong hole.A revision surgery was performed to address the issue.17-feb-2020: further information received that the initial surgery was a clavicle fracture surgery and was performed on (b)(6) 2019 and the revision surgery took place on (b)(6) 2020.The plate was replaced with another manufacturer's fracture plate and the surgery was successful.
 
Additional Manufacturer Narrative
Complaint confirmed, the plate broke in two near the middle oblong hole.Evaluation shows the plate was bent about 10-20 degrees before breaking.Likely causes include post-op non-compliance, non-union of the bone.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9750664
Report Number1220246-2020-01703
Device Sequence Number19590428
Product Code HRS
UDI-Device Identifier00888867027435
UDI-Public00888867027435
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2652CR
Device Lot Number5261924
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;